Alert archive / Nebraska / River Flood Warnings in 2010
River Flood Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this river flood warning at May 20, 2010, 2:36 PM MDT for Garden County, Nebraska. It took effect at May 23, 2010, 12:00 AM MDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 20, 2010, 2:36 PM MDT (20:36 UTC)
- In effect from
- May 23, 2010, 12:00 AM MDT
- Expired
- May 24, 2010, 12:00 PM MDT
- In force
- 36 hr
- Issued by
- NWS North Platte, NE
- Flood severity
- Minor
County Garden County, NE
The radar
The North Platte radar (KLNX), 151 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Platte River at Lewellen (LEWN1).
- Action stage
- 7 ft
- Minor stage
- 8 ft
- Moderate stage
- 9 ft
- Major stage
- 10 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
627 WGUS43 KLBF 202036 FLWLBF BULLETIN -IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 PM CDT THU MAY 20 2010 ...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA... .RECENT RAIN IS COINCIDING WITH INCREASED FLOWS FROM UPSTREAM RESERVOIRS ON THE NORTH PLATTE RIVER TO PRODUCE HIGHER RIVER STAGES. MINOR FLOODING INTO LOW LYING AGRICULTURAL AREAS IS EXPECTED AS THE PROLONGED DROUGHT HAS CREATED GREATER SAND BUILDUP AND INCREASED VEGETATION IN THE STREAM CHANNEL. HIGHER FLOWS ARE ANTICIPATED INTO THE WEEKEND THAT WILL HELP TO SCOUR OUT THE CHANNEL BUT NOT BEFORE RIVER FLOOD STAGES ARE APPROACHED AND EXCEEDED IN SOME LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLOODING IS IMMINENT OR OCCURRING. MOVE TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. $$ && NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN COUNTY NEC069-212036- /O.ROU.KLBF.HY.S.0000.000000T0000Z-000000T0000Z/ /LSON1.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 336 PM CDT THU MAY 20 2010 FORECAST INFORMATION FOR NORTH PLATTE RIVER NEAR LISCO. * AT 12:00 PM THURSDAY THE STAGE WAS 2.7 FEET. * FLOOD STAGE IS 4.0 FEET. * NO FLOODING IS CURRENTLY FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 3.5 FEET EARLY SUNDAY MORNING. * IMPACT...AT 4.0 FEET...LOW LYING AREAS FLOOD NEAR AND ALONG THE NORTH PLATTE RIVER. $$ NEC069-212036- /O.NEW.KLBF.FL.W.0003.100522T0600Z-100526T0600Z/ /LEWN1.1.ER.100522T0600Z.100523T0600Z.100525T0600Z.NR/ 336 PM CDT THU MAY 20 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * FLOOD WARNING FOR THE NORTH PLATTE RIVER AT LEWELLEN. * FROM LATE FRIDAY NIGHT TO LATE TUESDAY NIGHT. * AT 12:00 PM THURSDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...MINOR FLOODING IS FORECAST AS THE STAGE CRESTS NEAR 7.7 FEET SUNDAY. * IMPACT...AT 7.5 FEET...OVERFLOW AND HIGH WATER TABLE LEVELS WILL CAUSE SEEPAGE AND FLOODING OF BASEMENTS AND CRAWL SPACES NEAR AND ALONG THE RIVER. $$
4 follow-up statements
226 WGUS83 KLBF 211510 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1010 AM CDT FRI MAY 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN...KEITH AND LINCOLN COUNTIES NEC069-101-111-221510- /O.EXT.KLBF.FL.W.0003.100523T0600Z-100524T0600Z/ /LEWN1.1.ER.100523T0600Z.100523T0600Z.100523T0600Z.NR/ 1010 AM CDT FRI MAY 21 2010 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT LEWELLEN. * FROM LATE SATURDAY NIGHT TO LATE SUNDAY NIGHT. * AT 7:00 AM FRIDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY SUNDAY MORNING. * IMPACT...AT 9.0 FEET...HOMES NEAR AND ALONG THE NORTH PLATTE RIVER FLOOD. STATE HIGHWAY 26 MAY BE IMPASSABLE AS RIVER LEVELS INCREASE...BUT FLOODING DOES NOT IMPACT THE CITY OF LEWELLEN. * IMPACT...AT 7.5 FEET...OVERFLOW AND HIGH WATER TABLE LEVELS WILL CAUSE SEEPAGE AND FLOODING OF BASEMENTS AND CRAWL SPACES NEAR AND ALONG THE RIVER. $$
599 WGUS83 KLBF 211539 CCA FLSLBF FLOOD STATEMENT ...CORRECTED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1010 AM CDT FRI MAY 21 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER AFFECTING GARDEN...AND EXTREME NORTHWEST KEITH COUNTY UPSTREAM FROM LAKE MCCOUNAGHY NEC069-101-221510- /O.COR.KLBF.FL.W.0003.100523T0600Z-100524T0600Z/ /LEWN1.1.ER.100523T0600Z.100523T0600Z.100523T0600Z.NR/ 1010 AM CDT FRI MAY 21 2010 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER IN GARDEN...AND EXTREME NORTHWEST KEITH COUNTY UPSTREAM FROM LAKE MCCOUNAGHY. * FROM LATE SATURDAY NIGHT TO LATE SUNDAY NIGHT. * AT 7:00 AM FRIDAY THE STAGE WAS 7.0 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY SUNDAY MORNING. * IMPACT...AT 9.0 FEET...HOMES NEAR AND ALONG THE NORTH PLATTE RIVER FLOOD. STATE HIGHWAY 26 MAY BE IMPASSABLE AS RIVER LEVELS INCREASE...BUT FLOODING DOES NOT IMPACT THE CITY OF LEWELLEN. * IMPACT...AT 7.5 FEET...OVERFLOW AND HIGH WATER TABLE LEVELS WILL CAUSE SEEPAGE AND FLOODING OF BASEMENTS AND CRAWL SPACES NEAR AND ALONG THE RIVER. $$ TAYLOR
257 WGUS83 KLBF 221640 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1140 AM CDT SAT MAY 22 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEBRASKA... NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND EXTREME NORTHWEST KEITH COUNTIES UPSTREAM OF LAKE MCCONAUGHY. .MINOR FLOODING OF AGRICULTURAL AREAS IS EXPECTED ALONG THE NORTH PLATTE RIVER AROUND LEWELLEN THROUGH SUNDAY EVENING. RELEASES FROM UPSTREAM RESERVOIRS IN WYOMING AND PRECIPITATION ACROSS THE NEBRASKA PANHANDLE OVER THE LAST SEVERAL WEEKS IS COMBINING TO PRODUCE HIGH FLOWS UPSTREAM OF LAKE MCCONAUGHY. NEC069-101-231640- /O.CON.KLBF.FL.W.0003.000000T0000Z-100524T0600Z/ /LEWN1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NR/ 1140 AM CDT SAT MAY 22 2010 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT LEWELLEN. * AT 7:00 AM SATURDAY THE STAGE WAS 7.2 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER WILL CREST BETWEEN 7.3 AND 7.5 FEET ON SUNDAY AT LEWELLEN. THE RIVER WILL THEN BEGIN A SLOW FALL...BUT WILL REMAIN HIGH FOR SOME TIME TO COME...SO FUTURE RAINFALL MAY INFLUENCE RIVER LEVELS OVER THE NEXT WEEK. * IMPACT...AT 7.5 FEET...OVERFLOW AND HIGH WATER TABLE LEVELS WILL CAUSE SEEPAGE AND FLOODING OF BASEMENTS AND CRAWL SPACES NEAR AND ALONG THE RIVER. $$
858 WGUS83 KLBF 231504 FLSLBF FLOOD STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 1004 AM CDT SUN MAY 23 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NEBRASKA... NORTH PLATTE RIVER AT LEWELLEN AFFECTING GARDEN AND EXTREME NORTHWEST KEITH COUNTIES UPSTREAM OF LAKE MCCONAUGHY. .MINOR FLOODING OF AGRICULTURAL AREAS IS EXPECTED ALONG THE NORTH PLATTE RIVER AROUND LEWELLEN THROUGH THIS EVENING. RELEASES FROM UPSTREAM RESERVOIRS IN WYOMING AND PRECIPITATION ACROSS THE NEBRASKA PANHANDLE OVER THE LAST SEVERAL WEEKS IS COMBINING TO PRODUCE HIGH FLOWS UPSTREAM OF LAKE MCCONAUGHY. NEC069-101-241504- /O.EXT.KLBF.FL.W.0003.000000T0000Z-100524T1800Z/ /LEWN1.1.ER.100523T1800Z.100523T1800Z.100523T1800Z.NR/ 1004 AM CDT SUN MAY 23 2010 THE FLOOD WARNING CONTINUES FOR THE NORTH PLATTE RIVER AT LEWELLEN. * AT 7:00 AM SUNDAY THE STAGE WAS 7.3 FEET. * FLOOD STAGE IS 7.5 FEET. * FORECAST...THE RIVER WILL CREST BETWEEN 7.3 AND 7.5 FEET THIS AFTERNOON. THE RIVER WILL THEN BEGIN A SLOW FALL...BUT WILL REMAIN HIGH FOR SOME TIME TO COME...SO FUTURE RAINFALL MAY INFLUENCE RIVER LEVELS OVER THE NEXT WEEK. * IMPACT...AT 7.5 FEET...OVERFLOW AND HIGH WATER TABLE LEVELS WILL CAUSE SEEPAGE AND FLOODING OF BASEMENTS AND CRAWL SPACES NEAR AND ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 20, 2:34 AM MDT, 12 hours 2 minutes earlier.
Area forecast discussion, May 20, 2:34 AM MDT, 12 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 AM CDT THU MAY 20 2010 .DISCUSSION... U/A HAND ANALYSIS AT 00Z SHOWING REX PATTERN OVER CENTRAL CONUS AS UPPER LOW IS TRAVERSING NEAR THE CENTRAL KS/NE BORDER ATTM...AND HIGH CENTERED OVER UPPER MS VALLEY. MORE AMPLIFIED PATTERN SEEN UN UPPER LATTITUDES WITH LARGE TROF TILTED FROM CENTRAL CANADIEN PRAIRIES BACK INTO EASTERN AK WITH TROFS OVER NORTHEAST CANADA AND ALONG THE EPAC WITH WATER VAPOR SHOWING DISTINCT SWIRL OFF WA/BC BORDER THIS MORNING. LARGE MCS MOVING OUT OF SOUTHERN PLAINS INTO OZARKS IN DIRECT PATH OF STRONG MOISTURE FEED PER GOES DPI AND 305K MOISTURE TRANS VECTS. THIS MAY HAVE LED TO A DISRUPTION OF MOISTURE WRAPPING BACK AROUND LOW INTO OUR REGION AS RADAR MOSAIC NOT AS IMPRESSIVE AS FORECAST 24 HOURS AGO AND MUCH OF PCPN THAT IS FALLING IS FAIRLY LIGHT. AS UPPER LOW WOBBLES INTO LOWER MO VALLEY BY THIS AFTERNOON MAY CONTINUE TO GET A FEED OF WRAP AROUND MOISTURE KEEPING SMALL THREAT OF ACCUM PCPN IN FORECAST BUT CONFIDENCE HIGHEST IN THE EAST WHERE PLAN ON SCT POPS...FARTHER WEST ISO MENTION THIS MORNING SHOULD COVER. WITH LESSER PPCN EXTENT WENT NEAR THE WARMER GUIDANCE TODAY WITH LOW TO MID 60S LEANING IN THE MAV/BCMOS DIRECTION. PLAINS LOW SHOULD MOVE INTO MS VALLEY OVERNIGHT WHILE ENERGY IN THE WEST BEGINS TO CONGEAL INTO A LARGE GYRE OVER MUCH OF NW CONUS/SW CANADA...EVENTUALLY CARVING OUT A LARGE TROF OVER WESTERN CONUS AND LEAVING STRONG SW FLOW FROM THE DESERT SW INTO WESTERN GREAT LAKES. THIS USUSALLY A GOOD SETUP FOR STRONG EML MOVING INTO HIGH PLAINS WHICH WILL INTERACT WITH THE STRONG/MOIST LLVL FLOW AND CREATE FAVORABLE CONDITIONS FOR CONVECTION ACROSS THE PLAINS. ONE CAVEAT HOWEVER IS THE STRENGHT OF THIS CAP NEAR THE EML AND DETERMINING WHERE ASCENT MAY BE ENHANCED NEAR SFC BOUNDARIES OR UPPER SPEED MAXIMA TO ALLOW CONVECTION TO INITIATE. FRIDAY...PATTERN WILL BE SHIFTING INTO THE SW FLOW SO CAP WILL NOT BE WELL ESTABLISHED WITH THE STRONGEST H7/H5 DELTA T/S EMERGING FROM SOUTHERN ROCKIES INTO SW HIGH PLAINS LEADING TO DRY LINE IN NE COLORADO WHERE STORM INITIATION IS POSSIBLE...AND STORM MOTION MOVING TO THE NORTHEAST INTO WESTERN NEB DURING THE LATE AFTERNOON AND EVENING WHERE CONVECTION MAY BE SUSTAINED WITH INCREASING LLVL JET. STRONGEST INSTABILITIES LOOK TO REMAIN SOUTH OF CWA AND SVR POTENTIAL LOOKS LIMITED ATTM. STRONG MOISTURE RETURN ON THIS JET SHOULD BRING THREAT OF STRATUS INTO CENTRAL PLAINS BY SAT MORNING WITH SFC DEW POINTS INCREASING INTO THE LOWER TO MID 60S BY SAT AFTERNOON. SFC LOW LOOKS TO BE NEAR CO/NE/KS BORDER BY LATE AFTERNOON THANKS TO THE STRONG SW FLOW AND EML SHOULD ADVANCE INTO WESTERN NEB PUSHING THE DRY LINE INTO WESTERN CWA. THIS WILL BE THE FOCUS FOR LATE SATURDAY AFTERNOON...CAP STRONGEST IN FAR SW CWA BUT WEAKENS OVER THE STRONGEST INSTABILITY IN THE NORTHEAST CWA BY LATE AFTERNOON AND CONRAD SHOWING GOOD BALANCE OF SHEAR/INSTABILITY FOR ROTATING STORMS IF INITIATION CAN OCCUR. WILL CONTINUE TO RUN LOW POPS ALONG SFC BOUNDARY INTO SW NEB WITH BETTER CONFIDENCE TO THE NORTH. SHOULD BE NOTED THO THAT UPPER JET IS SITUATED WELL TO THE WEST AND THIS MAY INHIBIT THE LARGER SCALE ASCENT WITH BETTER COVERAGE OF STORMS EXPECTED OVER CENTRAL ROCKIES INTO THE DAKOTAS. && .AVIATION... MIXED IFR AND MVFR THROUGH 18Z SOUTH OF HIGHWAY 20. RAIN AND LOW CLOUDS WILL CONTINUE TO WRAP WEST AROUND AND UPPER LEVEL LOW. FLIGHT CONDITIONS SHOULD IMPROVE TO MIXED MVFR AND VFR SOUTH OF HIGHWAY 20 AFTER 18Z. VFR IS EXPECTED ALONG AND NORTH OF HIGHWAY 20 TODAY. TONIGHT...FLIGHT CONDITIONS COULD DETERIORATE TO IFR AND LIFR AFTER 06Z AS AREAS OF FOG AND LOW STRATUS FORM. && .HYDROLOGY... RUNOFF FROM THIS PCPN EVENT LOOKS TO BRING ADDITIONAL WATER INTO NORTH PLATTE RIVER UPSTREAM OF LAKE MAC...BUT EARLIER RELEASES FROM WYOMING RESERVOIRS LOOKS TO BE DELAYED BY DIVERSIONS WELL UPSTREAM. LATEST RFC GUIDANCE SUGGESTS LEWELLEN EXCEEDING FLOOD STAGE BY SAT AFTERNOON...CRESTING AT AROUND 8 FT BY MON AFTERNOON. THIS FORECAST SEEMS TO BE BASED ON HIGHER END ENSEMBLE QPF FORECAST. HOWEVER CONFIDENCE NOT HIGH ENOUGH ATTM FOR FLOOD WARNING DUE TO INPUT FROM LOCAL WATER MANAGERS AND LACK OF WIDESPREAD SIG PCPN AMOUNTS PER NERAIN/COOP DATA TO THE WEST. WILL AWAIT LATER RFC GUIDANCE AROUND 13Z THIS MORNING WITH POSSIBLY AN HYDROLOGIC STATEMENT (ESF) THE BETTER CHOICE UNTIL CONFIDENCE INCREASES. .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && 13/CDC
Hazardous weather outlook, May 20, 2:14 PM MDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 314 PM CDT THU MAY 20 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-211000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 314 PM CDT THU MAY 20 2010 /214 PM MDT THU MAY 20 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A CONTINUED RISE IS EXPECTED ON THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. THIS SECTION OF THE RIVER WILL APPROACH FLOOD STAGE LATE THIS WEEKEND AND POSSIBLY EXCEED FLOOD STAGE AS LISCO AND LEWELLEN. FRIDAY...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE FRIDAY AFTERNOON AND EVENING GENERALLY ALONG AND WEST OF HIGHWAY 61. ACTIVITY IS EXPECTED TO DEVELOP ACROSS EASTERN WYOMING AND NORTHEAST COLORADO DURING THE LATE AFTERNOON AND SPREAD EAST INTO WESTERN NEBRASKA. LARGE HAIL AND WIND DAMAGE ARE THE PRIMARY CONCERN. SATURDAY...WEATHER CONDITIONS COULD BECOME FAVORABLE FOR ISOLATED SEVERE THUNDERSTORMS LATE SATURDAY AFTERNOON. THE AREA OF CONCERN IS NORTH OF INTERSTATE 80 AND ALONG AND EAST OF HIGHWAY 83. ALTHOUGH THE ATMOSPHERE WILL REMAIN CAPPED MOST OF THE DAY IT IS POSSIBLE THE CAP COULD WEAKEN ALONG A WARM FRONT LIFTING NORTH DURING THE LATE AFTERNOON ALLOWING ISOLATED STORMS TO FORM. WINDS ALOFT WILL BE STRONG AND THE ATMOSPHERE WILL BECOME POTENTIALLY VERY UNSTABLE. IF STORMS FORM...LARGE HAIL AND WIND DAMAGE WILL BE THE PRIMARY CONCERN BUT AND AN ISOLATED TORNADO IS POSSIBLE. A NORTHEAST STORM MOTION IS EXPECTED AT AROUND 30 MPH. SUNDAY AND MONDAY...WEATHER CONDITIONS WILL CONTINUE TO BE FAVORABLE FOR THE DEVELOPMENT OF ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE. THIS ACTIVITY IS EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EVENING ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. A WARM FRONT ACROSS NORTH CENTRAL NEBRASKA IS EXPECTED TO BE THE FOCUS FOR STORM DEVELOPMENT ON MONDAY. ON TUESDAY...STORMS MAY DEVELOP ACROSS WESTERN NEBRASKA AS AN UPPER LEVEL DISTURBANCE MOVES THROUGH THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Special weather statement, May 20, 2:07 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT THU MAY 20 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-202215- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 307 PM CDT THU MAY 20 2010 /207 PM MDT THU MAY 20 2010/ COLD AIR FUNNELS HAVE BEEN REPORTED IN PARTS OF WESTERN NEBRASKA NORTH OF LAKE MCCONAUGHY. THESE FUNNELS ARE NOT ASSOCIATED WITH THUNDERSTORMS. COLD AIR FUNNELS USUALLY ONLY LAST FOR A SHORT TIME AND THEY NORMALLY DO NOT COME IN CONTACT WITH THE GROUND. THEY TYPICALLY POSE NO THREAT TO PUBLIC SAFETY. IF THEY DO TOUCH DOWN...IT IS USUALLY FOR A VERY BRIEF PERIOD OF TIME AND THE DAMAGE IS RELATIVELY MINOR. BE CAUTIOUS...BUT DO NOT BECOME ALARMED. THE COLD AIR FUNNELS SHOULD END BY 5 PM CDT (4 PM MDT).
Nearby
River Flood Warnings in Nebraska, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.